# SDR AALA20040931

- Difficulty date: August 31, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CEILING BETWEEN AFT LAVATORIES INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY FOR EMERGNECY LIGHTS IN CEILING BETWEEN AFT LAVATORIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
